# SDR DALA2023070305301

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH INBD SEAT TRACK STA Y=215 TO Y=220 AT PAX CABIN. SUMMARY OF NRC 00251: CORROSION LEVEL 2. RH INBD SEAT TRACK STA Y=215 TO Y=220 WAS REPAIRED PER B717 SRM 53-20-52-2R PROCEDURE 5 REPAIR 5. (LP #2843578)
